# SDR SWIA202503061211

- Difficulty date: December 11, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU DOOR CUT OUT, THE LOWER AFT CORNER OF THE FUSELAGE SKIN HAS POSSIBLE CRACK IN THE RADIUS (MARKED)      (C-CHECK RO 3/5/2025)    VERIFIED SUSPECTED CRACK ON THE LEFT-HAND TRU DOOR CUT-OUT. REPAIRED REF. REO 670-53-11-2076 REV. -- DATE: 2025-01-23. COMPLIED WITH ALL STEPS OF REO 670-53-11-2076 REV. -- DATE: 2025-01-23. COMPLIED WITH TASK CARD 51-900-1002-SKY.
